Sur la théorie probabiliste des amas de galaxies et la vérification de l'hypothèse de l'expansion de l'univers
Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, p. 201-244
@article{AIHP_1955__14_3_201_0,
     author = {Neyman, Jerzy},
     title = {Sur la th\'eorie probabiliste des amas de galaxies et la v\'erification de l'hypoth\`ese de l'expansion de l'univers},
     journal = {Annales de l'institut Henri Poincar\'e},
     publisher = {INSTITUT HENRI POINCAR\'E ET GAUTHIER-VILLARS},
     volume = {14},
     number = {3},
     year = {1954-1955},
     pages = {201-244},
     language = {fr},
     url = {http://www.numdam.org/item/AIHP_1955__14_3_201_0}
}
Neyman, Jerzy. Sur la théorie probabiliste des amas de galaxies et la vérification de l'hypothèse de l'expansion de l'univers. Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, pp. 201-244. http://www.numdam.org/item/AIHP_1955__14_3_201_0/

[1] J. Neyman et E.L. Scott, A theory of the spatial distribution of galaxies (Astroph. J., t. 116, 1952, p. 144-163). | MR 53640

[2] J. Neyman, E.L. Scott et C.D. Shane, On the spatial distribution of galaxies; a specific model (Astroph. J., t. 117, 1953, p. 92-133). | MR 68350

[3] C.D. Shane et C.A. Wirtanen, The surface distribution of the extragalactic nebulæ (Astron. J., t. 59, 1954, p. 285-312).

[4] E.L. Scott, C.D. Shane et M.D. Swanson, Comparison of the synthetic and actual distribution of galaxies on a photographic plate (Astroph. J., t. 119, 1954, p. 91-112).

[5] F. Zwicky, Neue Methoden der kosmologischen Forschung (Helv. Phys. Acta, t. 26, 1953, p. 241-254). | Zbl 0050.45307

[6] Paul Couderc, The expansion of the universe, p. 231, McMillan, New York, 1952.

[7] F. Zwicky, Dispersion in the large scale distribution of galaxies (Publ. Astron. Soc. o f the Pacific, t. 64, 1952, p. 247-255).

[8] J. Neyman et E.L. Scott, Frequency of separation and of interlocking of clusters of galaxies (Proc. National Acad. Sc., t. 39, 1953, p. 737-743). | MR 58332 | Zbl 0053.18906

[9] Norbert Wiener, The homogeneous chaos (Amer. J. Math., t. 60, 1938, p. 897-936). | JFM 64.0887.02 | Zbl 0019.35406

[10] E. Hubble, The luminosity function of nebulæ. I (Astroph. J., t. 84, 1936, p. 158-179).

[11] E. Hubble, The luminosity function of nebulæ, II (Astroph. J., t. 84, 1936, p. 270-295).

[12] Émile Borel, Éléments de la théorie des probabilités, Hermann, Paris, 1924. | JFM 50.0348.03

[13] G.C. Mc Vittie, Relativity and the statistical treatment of the distribution of galaxies, à paraître dans l'Astronomical Journal.

[14] J. Neyman, E.L. Scott et C.D. Shane, The index of clumpiness of the distribution of images of galaxies, (Astrophysical Journal, Supplément, t. I954, p. 269-293).

[15] J. Neyman et E.L. Scott, Spatial distribution of galaxies-analysis of the theory of fluctuations (Proc. National Acad. Sc., t. 40, 1954, p. 873-881). | MR 68350 | Zbl 0056.24003

[16] J. Neyman et E.L. Scott, On the inapplicability of the theory of fluctuations to galaxies, (Astronomical Journal, t. 60, 1955, p. 33-38). | MR 73337